On a Certain Subalgebra of Uq(sl₂) Related to the Degenerate q-Onsager Algebra
Vernadsky National Library of Ukraine
Переглянути архів ІнформаціяПоле | Співвідношення | |
Title |
On a Certain Subalgebra of Uq(sl₂) Related to the Degenerate q-Onsager Algebra
|
|
Creator |
Hattai, T.
Ito, T. |
|
Description |
In [Kyushu J. Math. 64 (2010), 81-144], it is discussed that a certain subalgebra of the quantum affine algebra Uq(sl₂) controls the second kind TD-algebra of type I (the degenerate q-Onsager algebra). The subalgebra, which we denote by U'q(sl₂), is generated by e+0, e±₁, k±¹ i (i=0,1) with e−0 missing from the Chevalley generators e±i, k±¹i (i=0,1) of Uq(sl₂). In this paper, we determine the finite-dimensional irreducible representations of U′q(sl₂). Intertwiners are also determined.
|
|
Date |
2019-02-11T21:27:36Z
2019-02-11T21:27:36Z 2015 |
|
Type |
Article
|
|
Identifier |
On a Certain Subalgebra of Uq(sl₂) Related to the Degenerate q-Onsager Algebra / T. Hattai, T. Ito // Symmetry, Integrability and Geometry: Methods and Applications. — 2015. — Т. 11. — Бібліогр.: 5 назв. — англ.
1815-0659 2010 Mathematics Subject Classification: 17B37; 05E30 DOI:10.3842/SIGMA.2015.007 http://dspace.nbuv.gov.ua/handle/123456789/146905 |
|
Language |
en
|
|
Relation |
Symmetry, Integrability and Geometry: Methods and Applications
|
|
Publisher |
Інститут математики НАН України
|
|